• Title of article

    On the nearest parametric approximation of a fuzzy number

  • Author/Authors

    Efendi N. Nasibov، نويسنده , , Sinem Peker، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    11
  • From page
    1365
  • To page
    1375
  • Keywords
    Defuzzification , Fuzzy number , Fuzzy distance , Nearest approximation
  • Journal title
    FUZZY SETS AND SYSTEMS
  • Serial Year
    2008
  • Journal title
    FUZZY SETS AND SYSTEMS
  • Record number

    164152